MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE WHISPER ES GUIDE WIRE; GUIDE WIRES

AV-TEMECULA-CT HI-TORQUE WHISPER ES GUIDE WIRE; GUIDE WIRES
Catalog Number 1011835H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of event: estimate.The device was not returned for analysis.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.It is possible that a buildup of blood and/or contrast on the guide wire resulted in the reported physical property issue (stickiness), thus resulting in the reported difficult to position and the reported difficulty to remove; however this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the guide wire felt very sticky.It was difficult to advance and retract other devices over the guide wire.The device was sufficiently wetted prior to use and in between devices.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
HI-TORQUE WHISPER ES GUIDE WIRE
Common Device Name
GUIDE WIRES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7427055
Report Number2024168-2018-02745
Device Sequence Number1950362
Product Code DQX
UDI-Device Identifier08717648116117
UDI-Public08717648116117
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1011835H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1